# SDR SWAA2013050615651

- Difficulty date: March 22, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL PRESSURE DECK CRACKED AT BS 663.5 + 2, RBL 24.5.  REPAIRED WEB IAW EA.
